# SDR AALA202503109357

- Difficulty date: February 12, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 66,026 hours, 33,949 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311278220200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FLOOR BEAM -Y765 FR20 AT FWD GALLEY AREA L= 3.099 IN W= 2.097 IN D= 0.68 IN. MAINTENANCE REPLACED FLOOR BEAM -Y765 LOC BTW FR 12 TO FR 24 AT FWD GALLEY AREA IAW A319 SRM 51-42-11-801 AND DWG D53110984 DWG D53112812 AND DWG D53115054.
